# SDR GUUA94032042610A

- Difficulty date: April 26, 2010
- Submitted: April 27, 2010
- Operation: Air carrier
- Aircraft: N16540
- Make and model: Beech 1900D
- Aircraft serial: UE205
- Aircraft time: 30,000 hours, 35,112 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Contaminated
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT: 9168 MIA/TPA PILOT REPORTED BRAKES FEEL WEAK.  BLED ALL FOUR BRAKES, OPERATIONAL CHECK NORMAL.
